# SDR 95ZZZM548

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Tray
- Part number: 45230500
- Condition: Broken
- Location: Aft Fuselage
- Part time: 2,445 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE ELT WAS DISCOVERED UNSECURED.  MOUNTING TRAY FOUND BROKEN IN HALF.  ELT WAS HANGING FROM REMOTE SWITCH WIRING AND ANTENNA CABLE.  RUDDER CONTROL CABLE PULLEY AT FS 570- 107 CHIPPED, CAUSED BY A PIECE OF MOUNTING TRAY JAMMED IN PULLEY.  OPERATOR BELIEVES BROKEN TRAY CAUSED BY ACCUMULATION OF MOISTURE (WATER) AND SUBSEQUENT FREEZING.  ALL DAMAGE COMPONENTS HAVE BEEN REPLACED WITH NEW.
